Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does ulcer cause burning sensation in the heart and the stomach ?

why stomach and heart is burn? any ulcer come.
Asked On : Tue, 27 Sep 2011
Answers:  3 Views:  492
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
It seems that you might have hyper acidity or gastritis.
Take tab. Omiprazole one daily for about 2 weeks.
Avoid fried,chillies and junk food.Take more buttermilk,curd,rice diet.
Take plenty of water.
Quit alcohol,smoking habit if you have.
Avoid stress.
Ok and bye.
Answered: Tue, 27 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.This looks like you are suffering from acute gastritis.Stop taking alcohol,spicy and deep fried foods for few weeks.Take pantoprozole 40 mg daily for 3 weeks.If symptoms don't subside then consult a gastoenterologist.Good luck.
Answered: Tue, 27 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM
It looks like hyper acidity only but in some case heart burh ca be due to coronary
in sufficiency as well,at times pt of coronary do get symptoms like epigastric burning
and substernal burning sensation. You have not mentioned your age if you have any
associated conditions like HBP, DM, and family history of coronary heart disease. That
if you have keep this in mind.For hyper acidity factors like stress,smokig,tobacco chewing,alcohol.spicy food, junk food etc are to be avoided. And drugs like PPI penta-
prazole,omiprazole,rabiprazole etc will help. Thanks
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor